# SDR AALA202311071437

- Difficulty date: November 5, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A320*
- Aircraft serial: 6973
- Aircraft time: 22,070 hours, 8,677 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR EMERGENCY CYLINDER/ACTUATOR PRESSURE LOW 1400 PSI. CHARGED L1 DOOR EMERGENCY CYLINDER/ ACCUMULATOR.
